Search found 9 matches

by kromer
Sat Apr 25, 2015 8:23 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera vs no med
Replies: 8
Views: 7531

Re: Tecfidera vs no med

I had all of these same feelings as you did when I was diagnosed in March 2012. Except for a twinge in my face, I had no symptoms. Why would I go on a medication that made me feel awful? You may feel fine physically, but your MRI is telling you a different story. Your MS is getting worse. Since star...
by kromer
Sun Apr 13, 2014 4:49 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Alcohol and Tecfidera
Replies: 5
Views: 4506

Re: Alcohol and Tecfidera

I have been taking Tecfidera for 10 months and drink moderately. I have never skipped a dose because of it. But I never have had the intestinal distress that many experience.
by kromer
Sun Jan 26, 2014 5:46 am
Forum: Undiagnosed
Topic: Undiagnosed, have Optis Neuritis, upcoming MRI
Replies: 4
Views: 1044

Re: Undiagnosed, have Optis Neuritis, upcoming MRI

Hi Fava. A Neurologist won't be able to do much for you without the MRI results. They would look at you and say you need an MRI. In my case, my primary doc ordered the MRI and then referred me to a Neuro based on the findings. Try to take one step at a time and not get ahead of yourself. Good luck.
by kromer
Fri Nov 15, 2013 8:30 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: First MRI
Replies: 2
Views: 1551

First MRI

Hi. I am happy to report that I have a stable MRI. I started on Tecfidera in May. I was so relieved that this is working for me because I did not want to go back on Avonex! Good luck to all you Tec newbies out there.
by kromer
Sun Sep 29, 2013 4:11 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Newbie
Replies: 4
Views: 2351

Re: Tecfidera Newbie

Hi Jumper -- I started on Tecfidera in May. I have had minimal side effects. I have flushing if I do not have protein for breakfast, and have had no intestinal distress or diarrhea. I do have some odd side effects: clear runny nose, mucous/phlegm tastes acidic, sloughing inner lining of my mouth, an...
by kromer
Sun Sep 29, 2013 3:59 pm
Forum: Introductions
Topic: new to this site - switching to Tecfidera
Replies: 2
Views: 1022

Re: new to this site - switching to Tecfidera

I switched from Avonex to Tecfidera in May. I have had no issues except for occasional flushing. It is important to eat protein with the morning dose to minimize effects. I have been very happy with this drug and feel better. You may want to look at the Tecfidera thread below for additional suggesti...
by kromer
Thu Aug 01, 2013 1:11 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Have you switched to Tecfidera? Are you glad you did?
Replies: 31
Views: 12380

Re: Have you switched to Tecfidera? Are you glad you did?

I am very happy with the switch. I was on Avonex for 8 months and never got over the flulike side effects. Also didn't realize until after stopping Avonex that it was the reason for my extreme fatigue. I feel much better and do not have any side effects. I have not had to change my eating habits lik...
by kromer
Sat Jun 15, 2013 4:37 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anyone taking this medication yet?
Replies: 14
Views: 6214

Re: Anyone taking this medication yet?

I have been on it for two months, and I have only experienced mild side effects. Minor flushing and prickly/tingly feeling. I had been on Avonex, and I feel like my quality of life has improved 100% since switching. Good luck!
by kromer
Tue May 21, 2013 2:36 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 87362

Re: Side effects

Hi! I just started on this new med this week, so I am still on the lower dose. I am extremely happy. I have been struggling with flulike symptoms with Avonex, and I have felt much better. I have experienced one flushing episode with my morning dose. I am thinking it might be better to eat first befo...